MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 5, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 5, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-51-5009
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Cyst(s) (1800); Bone Fracture(s) (1870); Failure of Implant (1924); Unspecified Infection (1930); Pain (1994); Synovitis (2094); Osteolysis (2377); Swelling/ Edema (4577)
Date of Event 05/31/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section h10: (h3) pending evaluation: (d10) concomitant device(s): 4009299; 02-010-04-0350 - logic cr femoral por, right, sz 5.3659553; 02-012-45-5060 - lgc tibial fit tray cem sz 5f / 6t.4698645; 200-02-38 - three peg patella 38mm.11045016039; a10012 - gps implant kit v2.
 
Event or Problem Description
As reported, approximately 6 years post op initial right tka, this 75 y/o female patient was revised due to poly wear.Everything was removed and used other company¿s products.No product details available.Patient was last known to be in stable condition following the event.No other patient information/medical history reported.Product not returning - disposed at the hospital.
 
Additional Manufacturer Narrative
Section h10: (h3) the revision reported may have been the result of a combination of prosthesis wear, patient-related conditions, and/or inclusion of the implanted tibial insert in the packaging recall.However, this cannot be confirmed as devices were not available for evaluation.Section h11: *the following sections have corrected information: (h6) component code: 734, bearings.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: b5, g1 contact first/last name.The following sections were corrected: h6 clinical code.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
As reported, approximately 6 years post op initial right tka, this 75 y/o female patient was revised due to poly wear.Recently reported were the following for this patient: massive osteolysis proximal lateral tibia, large lytic lesion in proximal tibia, pathological fracture proximal tibia, lateral collateral ligament incompetent, osteoarthritis, pain and swelling, antalgic gait, cysts, tibial loosening, infection.All components were removed and used competitor's products.Patient was last known to be in stable condition following the event.No other patient information/medical history reported.
 
Additional Manufacturer Narrative
"this follow-up report is being submitted to relay additional and/or corrected information.The following sections were corrected: b1, b2, g2, h6.The revision reported may have been the result of a combination of prosthesis wear, tibial loosening, patient-related conditions, and/or the inclusion of the polyethylene in the packaging recall.However, this cannot be confirmed as the devices were not available for evaluation and no radiographs or relevant clinical information was provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.".

Brand Name
LOGIC TIB INSERT IMPL CRC, SZ 5, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
3523771140
MDR Report Key17180573
Report Number1038671-2023-01434
Device Sequence Number15050870
Product Code JWH
UDI-Device Identifier10885862230560
UDI-Public10885862230560
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K123342
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Foreign,Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/27/2023
Device Catalogue Number02-012-51-5009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2023
Supplement Date Received by Manufacturer08/10/2023
03/18/2024
05/07/2025
Initial Report FDA Received Date06/22/2023
Supplement Report FDA Received Date08/29/2023
12/21/2024
05/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/28/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age75 YR
Patient SexFemale